Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LK2507

Few Spots on back after Accutane

So Ive been on and off here freaking out that my moderate cystic acne is coming back after my accutane treament that I completed about 20 months ago. about 6 months after my treatment I started just getting a few (which means like seriously one or 2) mildly inflammed zits so I started the reg on my face. my face is doing good I still get an occasional small inflammed zit here and there around period or stress I think. The DKR is great. NOW as far as my Neck back and chest. (that used to break out moderatly with larger inflammed zits) I have been getting one or 2 here and there but this year it seems to be just a bit more frequently. They are ALOT smaller than they used to be and dont last very long (if I dont mess with them that is) My back has especially been good. I have a couple now on my back and its the most Ive had at one time but still 2 isnt much. Either way Im freaking out.

My question is to other accutane users is, is it normal to get a breakout here and there. Should I NOT be freaking out that it means my acne is slowly coming back. I can take a few here and there but IM so bad about worrying it means something.

I have to also keep in mind that I am more stressed right now than I EVER have been in my whole life. I have a family memeber sick with cancer and its of course very painful/stressful to go through.

What do you all think? I know most successful accutane users are not on here but I just would love to here that a few here adn there is normal and it shouldnt get too much worse and it will only continue to be this NOT nearly as large and inflammed kind of acne. I know that is usually the case with accutane users. that when it comes back its not as bad. My acne was only moderate/severe to begin with so maybe that is hope.

Ive just always heard that back and body acne is a sign of a worse kind. mine always came and went, I was never covered.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×